Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$ $\newcommand\empty{}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR159745

author
Cohen, Paul J.
title
The independence of the continuum hypothesis. II
year
1964
journal
Proceedings of the National Academy of Sciences of the United States of America
volume
51
pages
105–110
url
https://doi.org/10.1073/pnas.51.1.105
MathSciNet
MR159745
DOI
doi:159745

@article{MR159745,
    AUTHOR = "Cohen, Paul J.",
    TITLE = "The independence of the continuum hypothesis. {II}",
    JOURNAL = "Proc. Nat. Acad. Sci. U.S.A.",
    FJOURNAL = "Proceedings of the National Academy of Sciences of the United States of America",
    VOLUME = "51",
    YEAR = "1964",
    PAGES = "105--110",
    ISSN = "0027-8424",
    MRCLASS = "02.65",
    MRNUMBER = "159745",
    MRREVIEWER = "A. Mostowski",
    DOI = "10.1073/pnas.51.1.105",
    URL = "https://doi.org/10.1073/pnas.51.1.105"
}

      

This item is referenced in 2 tags:

  • in Subsection 5.4.2: Cardinals and Cardinality
  • in Remark 5.4.2.13: The Continuum Hypothesis